# SDR HEEA0014464

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Motor
- Part number: 1564T1005
- Condition: Inoperative
- Location: Fuel Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO WILL NOT EXTEND OR RETRACT.
